| Model Number |
623-10-36F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 36/-2,5; cat# 6570-0-436 ; lot# 44971701.Trident hemispherical cluster hole shell; cat# 502-11-58f; lot# 44418101.Size 8 accolade ii 132 deg; cat# 6720-0837; lot# 39081601.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following was reported: index and revision surgeries of a right total hip.Revision surgery was done due to infection.No further information is available from the doctor or hospital.A portion of the primary operative report and revision usage were provided.A head and liner were revised.